Alcicold Oral Suspension

Alcicold Oral Suspension

Welcome to the information page for Alcicold Oral Suspension, brought to you by Amwell Pharmaceuticals Pvt Ltd. This product contains the active ingredient Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg) and is indicated for Common cold,Treatment of Dry cough. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Alcicold Oral Suspension (Brand: Amwell Pharmaceuticals Pvt Ltd) - Uses: Common cold,Treatment of Dry cough

Wishlist Add to cart

  • MRP: ₹ 55
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)
  • Brand: Amwell Pharmaceuticals Pvt Ltd
  • Uses: Common cold,Treatment of Dry cough

Description

  • Alcicold Oral Suspension is used in the treatment of common cold and cough associated with fever in children
  • It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing
  • Alcicold Oral Suspension may be given to your child with or without food
  • Give it in a dose and duration as advised by the doctor
  • The dose and duration of the treatment will depend on your child’s condition and how they respond to the medicine
  • Continue to administer the medicine for as long as the doctor has recommended.
  • The most common side effects are nausea, vomiting, and headache
  • Most of these are temporary and usually resolve with time
  • Contact the doctor straight away if you are at all concerned about any of these side effects experienced by the child
  • This medicine can also cause sleepiness, so do not let your child do anything that requires mental focus until you know how this medicine affects them.
  • It is beneficial to have plenty of fluids while taking Alcicold Oral Suspension
  • Before giving the medicine to your child, let your doctor know if they have any kidney or liver diseases so that your doctor can prescribe a suitable dose for the child.

Cautions

Liver: SAFE IF PRESCRIBED: Alcicold Oral Suspension is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Alcicold Oral Suspension may not be needed in these patients. Please consult your doctor.
Kidney: UNSAFE: Alcicold Oral Suspension is probably unsafe to use in patients with kidney disease and should be avoided. Please consult your doctor.
Driving: UNSAFE: Alcicold Oral Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: CONSULT YOUR DOCTOR: Information regarding the use of Alcicold Oral Suspension during breastfeeding is not available. Please consult your doctor.
Pregnency: UNSAFE: Alcicold Oral Suspension is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Alcicold Oral Suspension.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Alcicold Oral Suspension

  • In Common cold Alcicold Oral Suspension effectively relieves symptoms associated with common cold in children, such as fever, blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
  • It helps loosen thick mucus, making it easier to cough out
  • It also shrinks the blood vessels and provides rapid relief that lasts for several hours
  • These actions make breathing easier
  • Alcicold Oral Suspension usually starts working within a few minutes, and the effects can last up to several hours
  • In Treatment of Dry cough A dry cough, also known as non-productive cough, is a cough where no phlegm or mucus is produced
  • This is irritating, usually associated with a tickly throat and may be caused due to cold, flu, allergies or throat irritants
  • Alcicold Oral Suspension suppresses dry, hacking coughs
  • It will also relieve allergy symptoms like watery eyes, sneezing, runny nose or throat irritation
  • This medicine can provide a quick relief and the effects can last up to several hours.
Missed Doses
If you miss a dose of Alcicold Oral Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Alcicold Oral Suspension
  • Palpitations
  • Tachycardia
  • Dizziness
  • Fear
  • Restlessness
  • Weakness
  • Discomfort when urinating
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Convulsion
  • Anxiety
  • Tremors
  • Headache
  • Hallucination

Reviews

Add your review




Alternate Medicines


Yuvpar Cold Oral Suspension

MRP: ₹ 60

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Yuventis Pharmaceuticals

Nazowor Syrup

MRP: ₹ 55

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: World Heal Pharmaceuticals Pvt. Ltd.

Zecold Kid Oral Suspension

MRP: ₹ 46

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Medivista Lifesciences Pvt. Ltd.

Kunim Cold Syrup

MRP: ₹ 45

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Stenkem Molecules Pvt Ltd

Sincold Oral Suspension

MRP: ₹ 55

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Insinius Pharmaceuticals

Coldfil Syrup

MRP: ₹ 66

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Ality Healthcare

Snoforcold Plus Syrup

MRP: ₹ 55

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Fortune Labs

Levosung-P Syrup

MRP: ₹ 59

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Neoliva Formulations

Nazovea Syrup

MRP: ₹ 54

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Trubeca Lifesciences

Kamulid Cold Syrup

MRP: ₹ 93

Packing: 60.0 ml in 1 bottle

Salts: Chlorpheniramine Maleate (0.5mg) + Paracetamol (125mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)

Brand: Kamryl Biolife Private Limited